# SDR TSAA0429054

- Difficulty date: July 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Aircraft time: 42,237 hours, 62,633 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Part serial: 115811
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,849 hours, 11,216 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM FAILED.  TURNED TO HNL.  REMOVE AND REPLACE NR 2 ENGINE HYDRAULIC PUMP IAW AMM 29-11-32.  LEAK AND OPS CHECK GOOD.  REMOVE AND REPLACE NR 1 AND NR 2 ENGINE HYDRAULIC PUMP CASE DRAIN FILTERS.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
